# SDR DALA2017102707850

- Difficulty date: October 26, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT BS 1460+10,  LBL 3, CORRODED.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM.  REMOVED AND REPLACED THE FLOOR SUPPORT FROM BS 1440 - 1500, LBL 3, IAW  SRM.
